Illinois Journal of Mathematics

The dual of a secondary cohomology operation

F. P. Peterson and N. Stein

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 4, Issue 3 (1960), 397-404.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255456056

Mathematical Reviews number (MathSciNet)
MR0151967

Zentralblatt MATH identifier
0093.36901

Subjects
Primary: 55.34

Citation

Peterson, F. P.; Stein, N. The dual of a secondary cohomology operation. Illinois J. Math. 4 (1960), no. 3, 397--404. https://projecteuclid.org/euclid.ijm/1255456056


Export citation